Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Did anyone on meds for preterm labor have constant stomach pains and cramps?

 
Ethans_Ma

Asked by Ethans_Ma at 12:53 PM on Apr. 7, 2011 in Pregnancy

Level 16 (2,945 Credits)
This question is closed.
Answers (4)
  • I don't know, but I think you should call again and tell them your in pain, every labor is different, and just ask them to see you and check on the baby to ease your mind! Hugs,, I was on bed rest for 4 months, so I know how awful it is!
    kimigogo

    Answer by kimigogo at 2:25 PM on Apr. 7, 2011

  • Yes, it's because tributaline, and many others are a derivative of amphetamine, which can upset your stomach.
    Musicmom80

    Answer by Musicmom80 at 12:58 PM on Apr. 7, 2011

  • You didn't say how far along you are, but being a worry wart I would call my doctor, esp. if you are on bedrest,, it is probably just the medicine, but you don't need any kind of extra stress on your body, hope your okay!
    kimigogo

    Answer by kimigogo at 1:04 PM on Apr. 7, 2011

  • I am 34 weeks. I called the doc yesterday and they switched my meds but now the cramping and nausea are worse then they were. the other side effects are much better with this med I just don't see how these pains are normal. and stabbing pains once in a while in my you-know-what....but my doc doesn't seem concerned when i call and told me to keep my appt for next tues - and i am on bedrest
    Ethans_Ma

    Comment by Ethans_Ma (original poster) at 1:11 PM on Apr. 7, 2011

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN